Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: thinking about effexor - need advice

Posted by Bridget on July 18, 2003, at 16:47:18

In reply to Re: thinking about effexor - need advice bori, posted by zinya on July 18, 2003, at 16:35:36

My doctor upped me to 150mg. I have six more days of 75mg though. What do you mean by the "biggie" change.

Now I am scared. Will I notice more side effects when the 150 begins? I am doing so well right now. Slept like a baby last night. Need some insight here...HELP!!1


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Bridget thread:13781
URL: http://www.dr-bob.org/babble/20030718/msgs/243274.html